# SDR IXXA20170202094

- Difficulty date: January 10, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1461-1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. BULK CARGO COMPARTMENT STRINGER 35R IS CORRODED FROM STATION 1461-1518. REMOVED STAMPED STRINGER AND REPLACED WITH REPAIR STRINGERS AND REPAIR SPLICES IAW SRM 53-60-03.
